# SDR IPXA09M56931

- Difficulty date: August 5, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pylon
- Condition: Damaged
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SEVERE TURBULENCE GOING INTO BNA.  DAMAGE TO PYLONS.  CONTINUING TURBULENCE INSPECTION FOR FURTHER DAMAGED.   REMOVED DAMAGED AREAS AND COLD WORKED DENTED AREA REF EO MD11-5460-34504 B.  ACCOMPLISHED HFEC PER NDT SSM 06-10-01-001.  NO DEFECTS NOTED.  COMPLETED REPAIRS REF EO MD11-5460-3504B.  MINOR REPAIRS REMOVED FROM DMI LOG.
